# SDR IPXA2024101487933

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,566 hours, 22,684 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PANEL 196CR LOWER ATTACH FLANGE LOCATED AND DRILLED NEW LOWER T CHORD P/N149N7630-38 I.A.W DRAWING 149N7630 S/N TAG 02089780
